MathSciNet Relay Station
MathSciNet bibliographic data
MR621984 53C05 (53C99 55R10 57S15 81E10)
Itoh, Mitsuhiro Invariant connections and Yang-Mills solutions. Trans. Amer. Math. Soc. 267 (1981), no. 1, 229–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement